# SDR DALA2024060405787

- Difficulty date: June 2, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 23,907 hours, 2,197 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3513 -MISC/DE- DUE TO NUMBER THREE TIRE LOW PRESSURE INDICATION. CORRECTIVE ACTION: REPLACED WHEEL ASSEMBLY. (LP# 5766618)
